# SDR ASAA0440106

- Difficulty date: April 17, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - AFT CARGO FRAME AT BS 794.3 HAS DAMAGE FROM STOP DRILLING, PER EA 5310-02274, PERMANENT REPAIR TO BE ACCOMPLISHED AT C-CHECK.  REMOVED STOP DRILL DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER REPAIR REF SRM 51-70-11 PAGES 1-5.  (M)
